# SDR USAA040476

- Difficulty date: August 12, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Aft Flap
- Part time: 36,221 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND AFT FLAP RIGHT WING DISBONDED 12 SQUARE INCHES, APPROXIMATELY 3 FEET FROM .125 END.  REMOVED AND REPLACED FLAP IAW AMM 27-51-12.  (M)
